Home > Research > Publications & Outputs > On the path structure of a semimartingale arisi...

Electronic data

  • AIHP116

    Final published version, 281 KB, PDF document


Text available via DOI:

View graph of relations

On the path structure of a semimartingale arising from monotone probability theory

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>2008
<mark>Journal</mark>Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques
Issue number2
Number of pages22
Pages (from-to)258-279
Publication StatusPublished
<mark>Original language</mark>English


Let X be the unique normal martingale such that X_0 = 0 and d[X]_t = (1 - t - X_{t-}) dX_t + dt and let Y_t := X_t + t for all t >= 0; the semimartingale Y arises in quantum probability, where it is the monotone-independent analogue of the Poisson process. The trajectories of Y are examined and various probabilistic properties are derived; in particular, the level set {t >= 0 : Y_t = 1} is shown to be non-empty, compact, perfect and of zero Lebesgue measure. The local times of Y are found to be trivial except for that at level 1; consequently, the jumps of Y are not locally summable.

Bibliographic note

To appear in Annales de l'Institut Henri Poincare (B) Probability and Statistics; accepted in final form: 5th November 2006. Posted on the arXiv: 24th September 2007. RAE_import_type : Internet publication RAE_uoa_type : Pure Mathematics